Archived

This topic is now archived and is closed to further replies.

Guest JoannaSydney

having trouble coping

6 posts in this topic

I made post earlier today about how i was suspecting my tlevel is too high .My t level is through the roof i i feel testasterrone in full force it has corupter my mind and i cant cope with it.I so freakin anger but theres no one to be anger at everything was going ok and this happens i want to self destruct.So my choices are clear either tough it out or take off do what ever i think will give me some kind of fullment.I honestly dont have to many places to turn at this point due to my lack of friends because my whole life was a lie.i really at this point just want to make a choice one way or the other because being in the middle is not pleasant to say the least.The only good thing about having my tlevel up that it gets me all fired up and i feel like alpha male and have some kind of purpose fancied or not its not a purposed that is postive i just cant face people that i know with this kind of mind set my brain just isnt the same without estrogen Im still waiting the doctor to see what he says mind you its not his fault he is a very respected doctor i like him very much and his asistant aswell very caring.So i think i need something to get me through like some pot or something but that will mess of the hormones which dont work to begin with so i dont know.I could go up to the AA meeting i go to but those people are crazy.I think if i had estrogen in my blood i would be lieing in my bed depressed or something just depressed about how hrt isnt working and could rely on some girlfriends to get me through i dont have that because of how im feeling right now.any thoughts?

Share this post


Link to post

Hopefully, you can hang on until you can get to see your doctor. If something isn't right he can do some tests to pinpoint exactly what is wrong and adjust your medications accordingly. In the meantime, try to find some activity to take your mind off your troubles. Read a book, watch a movie, go for a walk or shopping. Anything as long as you're not dwelling on your too high T levels. If your next appointment with your doctor is quite some time off, give them a call and see if you can get an earlier appointment. You shouldn't have to feel like this.

MaryEllen

Share this post


Link to post

Joann, doing drugs is not the answer, just hold out till you hear from your doctor, when did your doctor say he would get back to you, it should not take days to give you an answer if he that highly respected, in the mean time if you are in crisis please go to our chat and talk to one of the chat moderators, just so you know you have lots of friends here at Laura's.

Paula

Share this post


Link to post

well im not in crisis but i think those are good sugestions.He is giving me my injection on monday so i take it that will be the day but its hell right now

Share this post


Link to post

MaryEllen had some very good suggestions, as did Paula. While we are not able to be there in person to physically interact with you and be a distraction for you, we are all here on the forums in various ways and so many of us have been in your shoes.

Even if you are not in crisis at the moment, maybe popping into Chat wouldn't hurt - just to talk to others who in many ways share a common thread, or even not say anything but just watch the chat - just like "people watching" - "chat watching" can be a distraction in and of itself. It is requested that you do peek at the chat rules at least once, and you would need to make another username/password for there. But there are often many people on there at most any given time of the day or night. It may help you get past some rough spots at least until you can get in to see your Dr.

Share this post


Link to post

Joann, i take it you go to the doctors office and they give you your injection, do you know if they also going to check your blood work to see if your T level has risen or your E level is too low and would need to be adjusted.

It is not that hard to give yourself the injection if a nurse first shows you how to do it, provided the doctor is receptive to that, many doctors don't trust their patients to not take more than prescribed and want to keep that control, or you may be one of the many people that can not or do not want give themselves an injection, however doing it yourself does help eliminate delays since you are not dependent on getting an appointment at the doctors office.

I agree with Bette, just going into chat, even if you do not say much can be a distraction, and you might make a few friends along the way too.

Paula

Share this post


Link to post

  • Recently Browsing   0 members

    No registered users viewing this page.

  • Who's Online   4 Members, 0 Anonymous, 8 Guests (See full list)

    • Dakota16
    • Clara84
    • MaryEllen
    • ChickenLittle
  • Topics With Zero Replies

  • Forum Statistics

    • Total Topics
      64,030
    • Total Posts
      580,796